# SDR AWXA200100581

- Difficulty date: October 27, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - C - CORROSION FOUND ON FLOORBEAM UPPER FLANGE AT BS 1016, LBL 41 TO RBL 40, (PREVIOUSLY REPAIRED), FOUND TO BE OUT OF LIMITS AFTER CORROSION REMOVAL.  MAINTENANCE REMOVED CORRODED UPPER FLANGE, FABRICATED REPAIR PARTS AND INSTALLED IAW AWA ER 15-5365-01309-TB3.
